Doctor insights on:
Constipation.: Stay well hydrated (at least 8 - 8 ounces glasses of water per day). Try to get in 5 servings of vegetables and 4 servings of fruit per day – get that fiber in. Stay physically active with regular exercise. There are a number of over the counter laxatives that can be taken orally to help pass retained fecal matter. ...Read more
Too much aleve: No.Get a more detailed answer ›
Can hurt kidneys: Too much Aleve on a daily basis can damage your kidneys and thin your blood so you bleed more than usual from any trauma or any other cause of bleeding. Too much can also cause you to get stomach .problems like gastritis or ulcers. You need to find out what makes you use so much Aleve ,and find a better way to treat it or even better, get rid of the problem causing the need for daily Aleve. ...Read more
I took 13 Aleve pills last night expecting not to wake up in the morning. Now that I have woken up is there any back lash affects of me doing this?
Too many pills: Yes. You can have damage to the lining of the stomach, causing sores and even bleeding. Symptoms include abdominal pain, nausea and vomiting. If the reason for taking the number of pills is to hurt yourself, you need to go to the ER ASAP, to seek help. You should still go to the ER to be evaluated to make sure the medication did not have any adverse effects on your body. Go to the ER. ...Read moreSee 2 more doctor answers
I thought I took 1 Aleve about 3 hours ago. I'm still in pain and just took 2 more, and now I think I took 2 instead of 1 before. Should I be worried?
- Talk to a doctor live online for free
- Does aleve cause constipation?
- Can aleve cause an ulcer?
- Ask a doctor a question free online
- Is it safe to take aleve and tylenol together?
- Constipation after diarrhea
- Does almond milk cause constipation?
- Can constipation cause dizziness?
- Talk to a rheumatologist online for free